Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/83126
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Robust stability criteria for uncertain neutral system with time delay and nonlinear uncertainties
Author: Zhang, J.
Shi, P.
Qiu, J.
Citation: Chaos Solitons & Fractals, 2008; 38(1):160-167
Publisher: Pergamon-Elsevier Science Ltd
Issue Date: 2008
ISSN: 0960-0779
Statement of
Responsibility: 
Jinhui Zhang, Peng Shi, Jiqing Qiu
Rights: © 2006 Elsevier Ltd. All rights reserved.
RMID: 0020128250
DOI: 10.1016/j.chaos.2006.10.068
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.